On subsets of GF(q^2) with square differences

Research output: Contribution to journalArticleAcademicpeer-review

14 Citations (Scopus)
2 Downloads (Pure)

Abstract

The only q-subsets of GF(q2) with the property that the difference of any two elements is always a square or always a non-square, are the lines of GF(q2), considered as the affine plane AG(2,q).
Original languageEnglish
Pages (from-to)369-372
Number of pages4
JournalIndagationes Mathematicae (Proceedings)
Volume87
Issue number4
DOIs
Publication statusPublished - 1984

Cite this